# SDR UIEA2021100402174

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2100 · Air Conditioning System
- Part: Card
- Part number: 285T007815
- Part serial: D01947
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQ EXH FAN STATUS DISPLAYED AFTER BLOCK OUT.( REMOVED AND REPLACED ECS FAN CONTROL CARD (M990) USING FIM 21-58 FAULT TREE 905 BLOCK 41 AND AMM 21-58-24-404-010.  PREFORMED EQUIPMENT COOLING SYSTEM OPERATION TEST IAW B767 AMM 21-58-00-710-806-015. OPS CHECK GOOD. NO DEFECTS NOTED. )
